MAUDE Adverse Event Report: BIOTRONIK AG Passeo-18 5/150/130; Peripheral Dilatation Catheter

BIOTRONIK AG Passeo-18 5/150/130; Peripheral Dilatation Catheter
Model Number 366134
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The passeo-18 peripheral balloon catheter was selected for treatment of a severely calcified lesion in a moderately tortuous segment of the sfa.The balloon inflated only proximally and failed to fully expand despite inflation to 4 atm and reinflation attempts.The balloon was removed and replaced with another balloon of the same size, which functioned normally without any issues.

Brand Name
Passeo-18 5/150/130
Common Device Name
Peripheral Dilatation Catheter
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
tina mueller
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key50173434
Report Number8043892-2026-07131
Device Sequence Number18210337
Product Code LIT
UDI-Device Identifier07640130414761
UDI-Public(01)07640130414761(17)290223(10)01267278
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K151744
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number366134
Device Lot Number01267278
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown